BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.42, no.6, pp.1429-1439, 2016 (SCI-Expanded)
Article / Article
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Gazi University Affiliated:
In this paper, by using four functionals fixed point theorem, we obtain sufficient conditions for the existence of at least one positive solution of an nth-order m-point boundary value problem. As an application, we give an example to demonstrate our main result.